White Patches On Baby’s Cheeks Like Tinea Versicolor?

Illustration of White Patches On Baby’s Cheeks Like Tinea Versicolor?
Illustration: White Patches On Baby’s Cheeks Like Tinea Versicolor? Bing

I want to ask… my child is 2 months old, on the cheek. There is a white spot like the initial tinea versicolor. A red freckle..rnWhich white spot can go away with sndri.a without ointment and skin and the skin can return to normal

1 Answer:

Hi Ifha,

There are various things that can cause white patches on the skin, which are as follows:

Post-inflammatory hypopigmentation, is a white patch of skin that occurs after inflammation of the skin Pityriasis alba, is a white patch of skin on the skin that generally occurs in children or young adults with no known cause. It usually goes away on its own Fungal infections (phlegm) etc. Considering the age of your child is still very small, you should not treat the condition alone and have your child checked by a doctor first to determine the cause of the complaint so that he gets the appropriate treatment.

The doctor will ask for a history of complaints, perform a physical examination or additional examinations such as a wood lamp examination or skin scrapings. If indeed the complaint is caused by a fungal infection, the doctor can prescribe an antifungal cream such as ketoconazole to treat it.

May be useful,

dr. Budiono

: by

Related Question

Regarding The Use Of Hand Sanitizers To Prevent Corona

Regarding The Use Of Hand Sanitizers To Prevent Corona

(2 years ago)

From some articles that I read. For the use of hand sanitizer, its function is to antibacterial or get rid of germs, although it’s still better to wash hands, but why is hand...

Headache Every Time I Want To Menstruate?

Headache Every Time I Want To Menstruate?

(2 years ago)

I want to ask that every menstruation 3-5 days before I experience severe headaches, ranging from migraine that sometimes feels spread throughout the head, then the eyes also hurt....

Antibiotic Drug For Typhus?

Antibiotic Drug For Typhus?

(2 years ago)

Good afternoon doctor. I want to ask. the right antibiotic drug for typhus and nausea because what is typhus? I already use Amoxicilin. apart from amoxicilin what?...

Leave a Reply

Your email address will not be published.